# SDR HAIHEEA9343

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Out Of Spec
- Location: M/R
- Part time: 9,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS TOO HEAVY AT THE TIP.  THE OUTBOARD LEADING EDGE STRIP WAS CHANGED AT COMPOSITE TECHNICS.  THE BLADE COULD NOT BE PUT INTO RANGE.
